Journal of Applied Mathematics

Dynamical Behavior of a Stochastic Ratio-Dependent Predator-Prey System

Zheng Wu, Hao Huang, and Lianglong Wang

Full-text: Open access

Abstract

This paper is concerned with a stochastic ratio-dependent predator-prey model with varible coefficients. By the comparison theorem of stochastic equations and the Itô formula, the global existence of a unique positive solution of the ratio-dependent model is obtained. Besides, some results are established such as the stochastically ultimate boundedness and stochastic permanence for this model.

Article information

Source
J. Appl. Math., Volume 2012 (2012), Article ID 857134, 17 pages.

Dates
First available in Project Euclid: 14 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.jam/1355495125

Digital Object Identifier
doi:10.1155/2012/857134

Mathematical Reviews number (MathSciNet)
MR2915742

Zentralblatt MATH identifier
1253.37087

Citation

Wu, Zheng; Huang, Hao; Wang, Lianglong. Dynamical Behavior of a Stochastic Ratio-Dependent Predator-Prey System. J. Appl. Math. 2012 (2012), Article ID 857134, 17 pages. doi:10.1155/2012/857134. https://projecteuclid.org/euclid.jam/1355495125


Export citation